# SDR UPS97521925

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.375 INCH CRACK IN NOSE GAP COVER ASSY, LEFT SIDE ON INBD SIDE OF ASSY BOTTOM OF LEADING EDGE.  INSTALLED REPAIR TO LT WING FIXED L/E PER EO B757-5740-9005A.
